# SDR 0400126303

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 62,935 hours, 8,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Row 21abc-31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21ABC-31ABC.  RECONNECTED FLOOR PATH LIGHTS.  OPERATIONAL CHECK GOOD.
